Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems. II
Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1293-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_7_a14,
author = {M. I. Matiichuk},
title = {Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value {problems.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1293--1303},
year = {1975},
volume = {11},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_7_a14/}
}
TY - JOUR AU - M. I. Matiichuk TI - Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems. II JO - Differencialʹnye uravneniâ PY - 1975 SP - 1293 EP - 1303 VL - 11 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_7_a14/ LA - ru ID - DE_1975_11_7_a14 ER -
%0 Journal Article %A M. I. Matiichuk %T Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems. II %J Differencialʹnye uravneniâ %D 1975 %P 1293-1303 %V 11 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1975_11_7_a14/ %G ru %F DE_1975_11_7_a14
M. I. Matiichuk. Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems. II. Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1293-1303. http://geodesic.mathdoc.fr/item/DE_1975_11_7_a14/